Just my opinion but doctors never tell you what withdrawal side effects come with these drugs. I have not tried Cymbalta but I have been on Lexapro for almost two years. I cannot get off due to the brain swishing/jolts that are miserable. I have cut down to about 4mgs a day and the minute I cut the dosage any smaller the side effects kick in. When I turn my head or move my eyes I get 'zapped'. I have not tried Lyrica as it is $500 a month and I don't have insurance. (I get free samples of Lexapro from my doc or I wouldn't me on that either) I know someone who took Lyrica for three days and said it was 'not pleasant' My suggestion to you would be to decide what you want to try and get only a weeks worth of pills at first, or a physicans sample pack so see how you react. All these drugs are so expensive and it is such a waste when we get a 90 supply only to find we can't tolerate them.
Everyone is different and you may have no problem at all with either one of these.
Fibromyalgia since 2007